Alert archive / Illinois / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 48, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at May 20, 2013, 8:17 PM CDT for Hancock County, McDonough County, Illinois. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 20, 2013, 8:17 PM CDT (01:17 UTC)
- Expired
- May 20, 2013, 9:15 PM CDT
- In force
- 58 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Hancock County, IL, McDonough County, IL
The radar
The Lincoln radar (KILX), 128 km from the middle of the area, began a volume at 01:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 5:24 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.3 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 195 J/kg
- Mixed-layer CIN
- -189 J/kg
- Mixed-layer LCL
- 1801 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
076
WUUS53 KDVN 210117
SVRDVN
ILC067-109-210215-
/O.NEW.KDVN.SV.W.0048.130521T0117Z-130521T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
817 PM CDT MON MAY 20 2013
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN HANCOCK COUNTY IN WEST CENTRAL ILLINOIS...
SOUTHEASTERN MCDONOUGH COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 915 PM CDT
* AT 814 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GOLDEN...AND
MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MACOMB...AUGUSTA...COLMAR...FANDON...INDUSTRY...WESTERN ILLINOIS
UNIVERSITY...ADAIR...BARDOLPH...NEW PHILADELPHIA...BUSHNELL...
PLYMOUTH...DODDSVILLE AND PENNINGTON POINT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN THE
QUAD CITIES.
&&
LAT...LON 4019 9113 4062 9045 4027 9045 4028 9090
4019 9091
TIME...MOT...LOC 0118Z 235DEG 33KT 4016 9096
HAIL...0.75IN
WIND...60MPH
$$
MCCLURE3 follow-up statements
809
WWUS53 KDVN 210129
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
829 PM CDT MON MAY 20 2013
ILC067-109-210215-
/O.CON.KDVN.SV.W.0048.000000T0000Z-130521T0215Z/
MCDONOUGH IL-HANCOCK IL-
829 PM CDT MON MAY 20 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
HANCOCK AND SOUTHEASTERN MCDONOUGH COUNTIES UNTIL 915 PM CDT...
AT 828 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AUGUSTA...AND
MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MACOMB...FANDON...INDUSTRY...WESTERN ILLINOIS UNIVERSITY...ADAIR...
BARDOLPH...NEW PHILADELPHIA...BUSHNELL...DODDSVILLE AND PENNINGTON
POINT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN THE
QUAD CITIES.
&&
LAT...LON 4019 9113 4062 9045 4027 9045 4028 9090
4019 9091
TIME...MOT...LOC 0129Z 228DEG 36KT 4025 9086
HAIL...0.75IN
WIND...60MPH
$$
MCCLURE304 WWUS53 KDVN 210145 SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 845 PM CDT MON MAY 20 2013 ILC067-210155- /O.CAN.KDVN.SV.W.0048.000000T0000Z-130521T0215Z/ HANCOCK IL- 845 PM CDT MON MAY 20 2013 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HANCOCK COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4030 9085 4062 9045 4027 9045 TIME...MOT...LOC 0145Z 228DEG 36KT 4042 9060 $$ ILC109-210215- /O.CON.KDVN.SV.W.0048.000000T0000Z-130521T0215Z/ MCDONOUGH IL- 845 PM CDT MON MAY 20 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN MCDONOUGH COUNTY UNTIL 915 PM CDT... AT 842 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF INDUSTRY...AND MOVING NORTHEAST AT 40 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... ADAIR...BARDOLPH...NEW PHILADELPHIA AND BUSHNELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES. && LAT...LON 4030 9085 4062 9045 4027 9045 TIME...MOT...LOC 0145Z 228DEG 36KT 4042 9060 HAIL...0.75IN WIND...60MPH $$ MCCLURE
059 WWUS53 KDVN 210157 SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 857 PM CDT MON MAY 20 2013 ILC109-210206- /O.CAN.KDVN.SV.W.0048.000000T0000Z-130521T0215Z/ MCDONOUGH IL- 857 PM CDT MON MAY 20 2013 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MCDONOUGH COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. HOWEVER...STRONG GUSTY WINDS OF 30 TO 50 MPH MAY LINGER FOR THE NEXT 30 MINUTES IN THE WAKE OF THE STORMS. LAT...LON 4030 9085 4062 9045 4027 9045 TIME...MOT...LOC 0156Z 228DEG 36KT 4049 9049 $$ MCCLURE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 6:50 PM CDT, 1 hour 27 minutes earlier.
Area forecast discussion, May 20, 6:50 PM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 650 PM CDT MON MAY 20 2013 .SYNOPSIS... ISSUED AT 248 PM CDT MON MAY 20 2013 LATEST SFC ANALYSIS WAS INDICATING OCCLUDING CYCLONE COMPLEX ACRS THE EASTERN SD/ND REGION...WITH LEAD FRONT PUSHING ACRS WESTERN IA BUT BETTER COLD WRAP AROUND NOTED ACRS SD INTO CENTRAL NEB. THE REGION HAS BEEN PRETTY MUCH BATHED IN PRESSURE RISES TODAY...BUT FALLS INCREASING ACRS WESTERN AND NORTHWESTERN MO. MAIN WARM FRONT ACRS CENTRAL MN...FAR NORTHERN WI INTO THE NORTHERN LOWER MI. SECONDARY FRONT ACRS WESTERN OK...AND REMNANT OUTFLOW BOUNDARY ACRS CENTRAL MO ACTING AS BETTER SFC DPT POOLING MECHANISMS. LOCALLY IN SOUTHWEST SFC FLOW...SFC DPTS HAVING TROUBLE GETTING OUT OF THE LOWER 60S WITH FETCH BACK INTO SIMILAR AIR MASS IN NORTHEASTERN KS/FAR NW MO. CUT-OFF UPPER LOW ALMOST STACKED OVER SFC FEATURE...WITH WATER VAPOR IMAGERY INDICATING NOSE OF MID/UPPER LEVEL SPEED MAX PUSHING ACRS NORTHEASTERN KS. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY MORNING) ISSUED AT 248 PM CDT MON MAY 20 2013 TONIGHT...ASSESSING LOCAL INSTABILITY PARAMETERS...CAPES HAVE GROWN TO ONLY 500 TO MAYBE 1000 J/KG ACRS PORTIONS OF THE DVN CWA...WITH 18Z SOUNDING SHOWING ROBUST H85 CAP/CONVECTIVE TEMP IN THE UPPER 80S. LACK OF AMBIENT CU LOCALLY A CLUE. DEEP UNIFORM SOUTHWESTERLIES MAKING FOR MODERATE SHEAR/SPEED/ AT BEST. WITH MAIN VORT AND MID/UPPER LEVEL VORT MAX STILL ACRS KS...DEEPER FORCING TO NOT ARRIVE UNTIL MAINLY AFTER 00Z. THUS REST OF THIS AFTERNOON MAY SEE A LACK OF CONVECTIVE ACTIVITY. WITH DEEP CONVECTIVE INDICE MAX REALIGNING ACRS EASTERN KS INTO WESTERN/NORTHWEST MO THE REST OF THIS AFTERNOON AND EARLY EVENING...EXPECT STORM DEVELOPMENT IN THESE AREAS TO MOVE NORTHEAST AND BE THE SCTRD STORMS TO AFFECT PORTIONS OF THE CWA THIS EVENING. THIS AND POSSIBLY SOME DEVELOPMENT AHEAD OF THE WESTERN IA FRONT IN CU FIELD ONGOING OUT THERE ATTM. BUT WITH YET UNFAVORABLE AIRMASS IN PLACE TO SUPPORT STRONG CONVECTION...THIS ACTIVITY MAY WEAKEN AS IT ARRIVES UNLESS SOME THERMODYNAMIC SUPPORT IS ADVECTED INTO THE AREA FROM THE SOUTHWEST. MUCH UNCERTAINTY REGARDING THIS ATTM. IF STORMS DO MAINTAIN AND MAKE IT INTO THE AREA...STILL A CHANCE FOR SOME SVR CELLS LOOKING AT CURRENT AND PROGGED SHEAR PROFILES BUT MAIN THREATS WOULD BE LARGE HAIL AND DAMAGING WIND GUSTS WITH ANY LINER/BOWING DEVELOPMENT IN UNIFORM VERTICAL WIND FIELDS. LLVL SHEAR DIRECTION AND HIGHER LCL/S OF AT LEAST 3K FT AGL CURRENTLY NOT THAT CONDUCIVE FOR TORNADIC DEVELOPMENT. WILL KNOCK DOWN 00Z-06Z COVERAGE TO HIGH CHC AND LIKELY POPS ACRS MOST OF THE DVN CWA...THEN WALK OUT ANY LINGERING ACTIVITY AFTER 08Z FROM THE EASTERN CWA. LOCALLY HEAVY RAINFALL BURSTS POSSIBLE...BUT MOVEMENT OF STORMS HOPEFULLY WILL PRECLUDE MUCH OF ANY FLASH FLOOD THREAT UNLESS THE SAME AREA GETS HIT REPEATEDLY AND HAD SIGNIFICANT RAIN LAST NIGHT. LOWS MAY DIP INTO THE UPPER 50S IN THE NORTHWESTERN FCST AREA...BUT HELD IN THE 60S ELSEWHERE. ..12.. .LONG TERM...(TUESDAY THROUGH NEXT MONDAY) ISSUED AT 248 PM CDT MON MAY 20 2013 UPPER LOW OVER THE NORTHERN PLAINS TO GRADUALLY FILL AND SHIFT EASTWARD THROUGH MIDWEEK...REPLACED BY HIGH PRESSURE AT THE SURFACE AND MID LEVEL RIDGING. THIS WILL PROVIDE A CHANGE TO BELOW NORMAL TEMPERATURES AND DRY WEATHER BY LATE WEEK. OVER THE WEEKEND...A COOLER...UNSETTLED PATTERN DEVELOPS AS RETURNING MOISTURE INTERACTS WITH A BOUNDARY OVER THE AREA. TUESDAY...SURFACE LOW GRADUALLY EJECTS EASTWARD INTO THE UPPER MS VALLEY. THIS WILL SEND THE OCCLUDED FRONT EASTWARD THROUGH THE FORECAST AREA IN THE MORNING...THEN A SECONDARY TROUGH IS INDICATED BY THE NAM DURING PEAK HEATING. EACH OF THESE FEATURES WILL POSSIBLY TRIGGER SHOWERS AND THUNDERSTORMS...BUT WITH LOW CONFIDENCE IN THE TIMING...STRENGTH...OR AVAILABLE INSTABILITY WITH THESE FEATURES...HAVE ONLY CHANCE POPS THROUGH THE DAY. SUPPORT FOR SEVERE STORMS IS LACKING DUE TO LESS FAVORABLE SHEAR PROFILES AND LIKELY LESS AVAILABLE INSTABILITY THAN THE PAST COUPLE DAYS. COOLER TEMPERATURES AT 850 MB AND LIKELIHOOD OF MORE CLOUDS SHOULD LIMIT HIGHS TO THE MID 70S WEST TO POSSIBLY MID 80S EAST. TUESDAY NIGHT INTO WED...SURFACE LOW TRANSITIONING EASTWARD INTO THE GREAT LAKES AND FILLING UPPER LOW MIGRATING OVERHEAD TO KEEP CHANCES FOR MAINLY DIURNAL SHOWERS GOING WITH HIGHEST POPS IN THE EAST. ADVECTION OF COOLER... DRIER AIR TO ALLOW MINS TO COOL INTO THE 50S WITH WED HIGHS LIMITED TO THE UPPER 60S TO LOWER 70S. THURSDAY AND FRIDAY...UPPER TROUGH ADVANCES EASTWARD ALLOWING CANADIAN HIGH PRESSURE TO BUILD SOUTHEAST INTO THE GREAT LAKES. HAVE TWEAKED TEMPERATURES DOWNWARD SOME TO LIMIT HIGHS TO THE 60S AND POSSIBLY LOWER 70S FOR FRI...WHILE LOWS THURSDAY NIGHT SHOULD BE WIDESPREAD IN THE 40S AS THE CENTER OF THE INCOMING RIDGE PASSES OVERHEAD. SATURDAY THROUGH MONDAY REMAINS A BELOW AVERAGE CONFIDENCE FORECAST PERIOD AS THERE IS LITTLE AGREEMENT IN THE DETAILS OF RETURN WARM...MOIST ADVECTION FLOW...THE ASSOCIATED BOUNDARY...AND WHERE PRECIPITATION WILL SET UP. FOR NOW...A BLENDED APPROACH TO DIVERSE SOLUTIONS WILL KEEP AN EXTENDED PERIOD OF CHANCE POPS WITH TEMPERATURES GRADUALLY WARMING TO NEAR OR ABOVE NORMAL BY MONDAY WHEN THE ODDS ARE GREATER THAT THE FRONT WILL HAVE LIFTED NORTH OF THE AREA. SHEETS && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 644 PM CDT MON MAY 20 2013 MAIN CONCERN FOR TAFS IN THE NEXT 24 HOURS IS THUNDERSTORM CHANCES TONIGHT. LOOK LIKE TWO CENTERS OF ACTION...CLUSTERS IN NORTHWEST MISSOURI WHICH LOOK IN LINE TO IMPACT BRL AND MLI...AND ANOTHER IN CENTRAL IOWA WHICH WOULD APPEAR HEADED NORTH AND WEST OF CID AND DBQ AT THIS TIME. COLD FRONTAL PASSAGE PROGGED TOMORROW WILL RESULT IN GRADUAL SHIFTING OF WIND FROM SOUTH TO WEST. WOLF && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...12 SHORT TERM...12 LONG TERM...SHEETS AVIATION...WOLF
Hazardous weather outlook, May 20, 3:29 PM CDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 329 PM CDT MON MAY 20 2013 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-212030- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 329 PM CDT MON MAY 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS...SOME SEVERE...WILL AGAIN BE SEEN ACROSS THE AREA TONIGHT. THE MOST FAVORED TIME PERIOD FOR SEVERE STORMS WILL BE FROM 6 PM UNTIL POSSIBLY MIDNIGHT. DAMAGING WINDS AND LARGE HAIL ARE EXPECTED. THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE STORMS ACROSS THE ENTIRE AREA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS MAY OCCUR ALONG A COOL FRONT TUESDAY AFTERNOON AND EVENING. A FEW SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE EAST OF A FREEPORT...KEWANEE ILLINOIS LINE. WEDNESDAY...ANY ISOLATED THUNDERSTORMS SHOULD REMAIN BELOW SEVERE LEVELS DUE TO LIMITED INSTABILITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. DLF
In the hours before
Local storm report, May 20, 7:23 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
723 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND GST NW KEOKUK 40.41N 91.40W
05/20/2013 M54 MPH LEE IA AWOS
SUSTAINED 44 MPH WITH GUST TO 54 MPH.
&&
DCLocal storm report, May 20, 7:34 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
734 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL MOOAR 40.45N 91.45W
05/20/2013 M0.25 INCH LEE IA PUBLIC
STORM MOVING NORTHEAST FROM MOAR IOWA
&&
DCSpecial weather statement, May 20, 7:42 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 742 PM CDT MON MAY 20 2013 IAZ089-ILZ025-210115- DES MOINES-HENDERSON- 742 PM CDT MON MAY 20 2013 ...THUNDERSTORM WITH STRONG GUSTY WINDS... AT 739 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR IOWA ARMY AMMUNITION PLANT...OR NEAR BURLINGTON...MOVING NORTH AT 35 MPH. * THE THUNDERSTORM WILL BE NEAR... MEDIAPOLIS AND 7 MILES WEST OF OQUAWKA AROUND 805 PM CDT... WINDS GREATER OF 40 TO 55 MPH CAN BE EXPECTED WITH THIS STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4107 9120 4101 9087 4069 9108 4078 9131 TIME...MOT...LOC 0042Z 200DEG 30KT 4080 9117 MCCLURE
Local storm report, May 20, 7:43 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
743 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM TSTM WND GST DALLAS CITY 40.63N 91.16W
05/20/2013 E50 MPH HANCOCK IL EMERGENCY MNGR
&&
DCSpecial weather statement, May 20, 7:45 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED TYPO NATIONAL WEATHER SERVICE QUAD CITIES IA IL 745 PM CDT MON MAY 20 2013 IAZ089-ILZ025-210115- DES MOINES-HENDERSON- 745 PM CDT MON MAY 20 2013 ...THUNDERSTORM WITH STRONG GUSTY WINDS... AT 739 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR IOWA ARMY AMMUNITION PLANT...OR NEAR BURLINGTON...MOVING NORTH AT 35 MPH. * THE THUNDERSTORM WILL BE NEAR... MEDIAPOLIS AND 7 MILES WEST OF OQUAWKA AROUND 805 PM CDT... WINDS OF 40 TO 55 MPH CAN BE EXPECTED WITH THIS STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4107 9120 4101 9087 4069 9108 4078 9131 TIME...MOT...LOC 0042Z 200DEG 30KT 4080 9117 MCCLURE
Local storm report, May 20, 8:07 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
807 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 5 NE PROSPECT GROVE 40.57N 91.92W
05/20/2013 M1.00 INCH CLARK MO PUBLIC
DIME TO QUARTER
&&
DCThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:18 PM CDT | Special Weather Statement | DVN | Warren | 27 min |
| May 20, 8:42 PM CDT | Special Weather Statement | DVN | Henderson, Mercer, Rock Island | 93 min |
| May 20, 8:59 PM CDT | Special Weather Statement | DVN | Bureau, Putnam | 61 min |
| May 20, 9:41 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Putnam | 49 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.